Un contre-exemple à une conjecture d'E. Noether
Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 372, p. 145-154
@incollection{SB_1969-1970__12__145_0,
     author = {Martinet, Jacques},
     title = {Un contre-exemple \`a une conjecture d'E. Noether},
     booktitle = {S\'eminaire Bourbaki : vol. 1969/70, expos\'es 364-381},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {12},
     year = {1971},
     note = {talk:372},
     pages = {145-154},
     zbl = {0207.35001},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1969-1970__12__145_0}
}
Martinet, Jacques. Un contre-exemple à une conjecture d'E. Noether, in Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 372, pp. 145-154. http://www.numdam.org/item/SB_1969-1970__12__145_0/

[1] C. Chevalley - Invariants of finite groups generated by reflections, Am. Journal of Math., 77 (1955), p. 778-782. | MR 72877 | Zbl 0065.26103

[2] H. Kuniyoshi - On a problem of Chevalley, Nagoya Math. Journal, 8 (1955), p. 65-67. | MR 69160 | Zbl 0065.02602

[3] W. Kuyk - On a theorem of E. Noether, Proc. Kon. Ned. Acad. Wet., Ser. A, 67 (1964), p. 32-39. | MR 160778 | Zbl 0166.04703

[4] W. Kuyk and P. Mullender - On the invariants of finite abelian groups, Proc. Kon. Ned. Acad. Wet., Ser. A, 66 (1963), n° 2, p. 232-237. | MR 148649 | Zbl 0113.25304

[5] K. Masuda - On a problem of Chevalley, Nagoya Math. Journal, 8 (1955), p. 59-63. | MR 69159 | Zbl 0065.02601

[6] K. Masuda - Application of the theory of the group of classes of projective modules to the existence problem of independent parameters of invariants, J. Math. Soc. Japan, 20 (1968), n° 2, p. 223-232. | MR 223345 | Zbl 0159.33803

[7] E. Noether - Gleichungen mit vorgeschriebener Gruppe, Math. Ann., 78 (1916), p. 221-229. | JFM 46.0135.01 | MR 1511893

[8] Harsh Vardhan Pittie - Group actions and algebraic K-theory, Thèse, Université de Princeton (Décembre 1969).

[9] F. Seidelmann - Die Gesamtheit der kub und biquadr. Gleichungen mit Affekt bei beliebigem Rationalitätsbereich, diss., Erlangen, (1916). | JFM 46.0134.01

[10] R.G. Swan - Invariant rational functions and a problem of Steenrod, Inventiones Math., 7 (1969), p. 148-158. | MR 244215 | Zbl 0186.07601